# SDR DALA2022031501683

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 86,486 hours, 39,343 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 DURING TEST PSU PANELS AT SEAT ROW 26FED DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OPS TEST GOOD. (6179521)
